# SDR DALA2021060903168

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 75,927 hours, 9,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3308 ODOR ON APU START AND DESCENT THRU 10K FT. CORRECTIVE ACTION: METALLIC SMELL NOTED AFTER PACK 1 IS STARTED THEN QUICKLY DISSIPATES. OPENED DUCT BETWEEN ACM AND REHEATER AND NOTED STRONG SMELL AT ACM TURBINE INLET. NO SMELL AT HEATED FLOOR PANELS OR APU START COMPONENTS IN BULK CARGO. REPLACED PACK 1 ACM. (7338562)
